# SDR ASOA04933

- Difficulty date: November 4, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 25,745 hours
- Engine: Pwa PW127
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE OMEGA BRACKET ON THE RT IB FLAP, OB ARM WAS FOUND TO BE CRACKED BEYOND LIMITS.
